# SDR CALA9801610

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LONGERON 17L AT ANGLE MOUNT, STA 965.  THE CRACKED SECTION OF LONGERON WAS CUT OUT IAW SRM 53-02, FIGURE 18.  A NEW LONGERON SECTION AND SPLICE WERE INSTALLED IAW SRM 51-30-5.
